Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A generalization of the handle addition theorem
HTML articles powered by AMS MathViewer

by Ying Qing Wu PDF
Proc. Amer. Math. Soc. 114 (1992), 237-242 Request permission

Abstract:

We will generalize Jaco’s Handle Addition Theorem to the $n$-compressibility of surfaces on the boundary of $3$-manifolds. Several corollaries are given that show how the theorem can be applied to different situations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10, 57M25, 57M99
  • Retrieve articles in all journals with MSC: 57N10, 57M25, 57M99
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 237-242
  • MSC: Primary 57N10; Secondary 57M25, 57M99
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1070535-5
  • MathSciNet review: 1070535